English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Perverse coherent sheaves and Fourier-Mukai transforms on sufaces, II

MPS-Authors
/persons/resource/persons236490

Yoshioka,  Kōta
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Yoshioka, K. (2015). Perverse coherent sheaves and Fourier-Mukai transforms on sufaces, II. Kyoto Journal of Mathematics, 55(2), 365-459. doi:10.1215/21562261-2871785.


Cite as: http://hdl.handle.net/21.11116/0000-0004-148F-5
Abstract
There is no abstract available